# SDR ARWA20011217

- Difficulty date: December 29, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- Aircraft time: 59,870 hours, 50,727 cycles
- System (JASC): 8011 · Engine Starter
- Part: Oil Cap
- Condition: Loose
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, D

## Discrepancy

DURING PUSHBACK MECHANIC REPORTED OIL LEAK ON NR 3 ENGINE, SHUTDOWN NR 3 ENGINE AND RETURNED TO RAMP UNDER TOW.  FOUND NR 3 STARTER OIL CAP LOOSE, SERVICED AND SECURED OIL CAP IAW MM 80-10-0.  LEAK CK ON RUN UP, NO LEAKS NOTED DURING RUN UP IAW MM 71-00.  AIRCRAFT RETURNED TO SERVICE.
